Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Simple-connectivity and the Browder-Novikov theorem


Authors: M. Kervaire and A. Vasquez
Journal: Trans. Amer. Math. Soc. 126 (1967), 508-513
MSC: Primary 57.10; Secondary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0208602-8
MathSciNet review: 0208602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Browder, Homotopy type of differentiable manifolds, pp. 42-46, Colloq. Algebraic Topology, Aarhus University, 1962. MR 1388298 (97d:57044)
  • [2] E. H. Brown, Jr. and F. P. Peterson, The Kervaire invariant of $ (8k + 2)$-manifolds, Bull. Amer. Math. Soc. 71 (1965), 190-193. MR 0170346 (30:584)
  • [3] A. Haeflinger, Plongements différentiables de variétés dans variétés, Comment Math. Helv. 36 (1961), 47-82. MR 0145538 (26:3069)
  • [4] M. A. Kervaire, Les noeuds de dimensions supérieures, Bull. Soc. Math. France 93 (1965), 225-271. MR 0189052 (32:6479)
  • [5] -, The Browder-Novikov theorem, Lecture Notes, Tata Institute of Fundamental Research, Bombay, 1967.
  • [6] M. A. Kervaire and J. Milnor, Groups of homotopy spheres, Ann. of Math. 77 (1963), 504-537. MR 0148075 (26:5584)
  • [7] J. Levine, Unknotting spheres in codimension two, Topology 4 (1965), 9-16. MR 0179803 (31:4045)
  • [8] J. Milnor, Differentiable structures on spheres, Amer. J. Math. 81 (1959), 962-972. MR 0110107 (22:990)
  • [9] S. P. Novikov, Diffeomorphisms of simply connected manifolds, Soviet Math. Dokl. 3 (1962), 540-543.
  • [10] R. Robertello, An invariant of knot cobordism, Comm. Pure Appl. Math. 18 (1965), 543-555. MR 0182965 (32:447)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10, 57.20

Retrieve articles in all journals with MSC: 57.10, 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0208602-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society